Journal d’Analyse Mathématique

, Volume 87, Issue 1, pp 231–263

New bounds for Kakeya problems

Article

Abstract

We establish new estimates on the Minkowski and Hausdorff dimensions of Kakeya sets and we obtain new bounds on the Kakeya maximal operator.

Preview

Unable to display preview. Download preview PDF.

Unable to display preview. Download preview PDF.

Copyright information

© Hebrew University of Jerusalem 2002

Authors and Affiliations

  1. 1.Department of MathematicsWashington UniversitySt. LouisUSA
  2. 2.Department of MathematicsUCLALos AngelesUSA

Personalised recommendations